# SDR 99UAL900526

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994UA
- Make and model: Boeing 737291
- Aircraft serial: 22384
- Engine: Pwa JT8D17
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Condition: Failed
- Location: E/E Comp
- Component: Honeywell, 4030952902
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT 120 KNOTS, AIRCRAFT YAWED TO THE RIGHT.  AT THE TIME, NUMBER 1 AND 2 ENGINE OUTPUTS WERE EQUAL.  *S/D*  REPLACED THE YAW DAMPER COUPLER.  REPLACED THE BEARINGS AS A PRECAUTION.
